Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen Gland
Feb 13, 2006

I have been on Kaletra and Combivir for about five months now and have been jumping from one side effect to another. The recent one now is a swollen gland under my tongue. My doctor examined it and subjected me to lab tests. My hemoglobin, differential and other tests and the result was normal. What could be responsible for this side effect? And what should I do? Could this be a viral infection? He told me he was going to discuss with the experts.

Response from Dr. Conway

I think the key here is that he will talk to "experts", perhaps ear-nose-and -throat (ENT) specialists. I do not think this is a side effect of the medications, so you can be reassured in this respect. It can be something simple such as a blocked salivary gland to a monor infection to something else. Keep taking your medications (keeping your immune system in shape is one of the most important things you can do) and work with your doctor to figure out what is going on.



Previous
resistance
Next
Need advice Dr Brian

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement